RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 3, Pages 417–432 (Mi tvp86)  

This article is cited in 4 scientific papers (total in 4 papers)

On a probability of simultaneously extremes of two Gaussian nonstationary processes

A. Anshin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: This paper deals with the probability of simultaneous extremes of two Gaussian nonstationary processes $\mathbf{P}\{\max_{t\in[0,T]}X_1(t)>u, \max_{s\in[0,T]}X_2(s)>u\}$. The exact asymptotic representation for the probability is found as $u\to\infty$. The main tool for finding the asymptotics is a development of the double sum method.

Keywords: Gaussian nonstationary processes, extremum, double sum method.

DOI: https://doi.org/10.4213/tvp86

Full text: PDF file (1120 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:3, 353–366

Bibliographic databases:

Received: 30.12.2004

Citation: A. Anshin, “On a probability of simultaneously extremes of two Gaussian nonstationary processes”, Teor. Veroyatnost. i Primenen., 50:3 (2005), 417–432; Theory Probab. Appl., 50:3 (2006), 353–366

Citation in format AMSBIB
\Bibitem{Ans05}
\by A.~Anshin
\paper On a probability of simultaneously extremes of two Gaussian nonstationary processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 3
\pages 417--432
\mathnet{http://mi.mathnet.ru/tvp86}
\crossref{https://doi.org/10.4213/tvp86}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2223210}
\zmath{https://zbmath.org/?q=an:1138.60322}
\elib{http://elibrary.ru/item.asp?id=9156423}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 3
\pages 353--366
\crossref{https://doi.org/10.1137/S0040585X97981809}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241047600001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp86
  • https://doi.org/10.4213/tvp86
  • http://mi.mathnet.ru/eng/tvp/v50/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Shevtsova, “Nekotorye neravnomernye otsenki skorosti skhodimosti v tsentralnoi predelnoi teoreme dlya summ nezavisimykh sluchainykh velichin s ogranichennoi plotnostyu”, Sistemy i sredstva inform., 2006, spetsvypusk, 286–308  mathnet
    2. Cheng D., “Double Extreme on Joint Sets For Gaussian Random Fields”, Stat. Probab. Lett., 92 (2014), 79–82  crossref  mathscinet  zmath  isi  scopus
    3. Hashorva E., Ji L., “Extremes and First Passage Times of Correlated Fractional Brownian Motions”, Stoch. Models, 30:3 (2014), 272–299  crossref  mathscinet  zmath  isi  scopus
    4. Zhou Yu., Xiao Y., “Tail asymptotics for the extremes of bivariate Gaussian random fields”, Bernoulli, 23:3 (2017), 1566–1598  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:199
    Full text:52
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020